MathSciNet Relay Station
MathSciNet bibliographic data
MR771040 65D32 (65R20)
Ioakimidis, N. I. On the uniform convergence of Gaussian quadrature rules for Cauchy principal value integrals and their derivatives. Math. Comp. 44 (1985), no. 169, 191–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement